Missouri Journal of Mathematical Sciences

Categories with Strong Monomorphic Strong Coimages

M. A. Al Shumrani

Full-text: Open access

Abstract

Let $SE(\mathcal{C})$ (respectively, $SM(\mathcal{C})$) be the subcategory of a category $\mathcal{C}$ with the same objects and whose morphisms are strong epimorphisms (respectively, strong monomorphisms) of $\mathcal{C}$. In this paper, we give conditions in some categories $\mathcal{C}$ for an object $X$ of pro-$\mathcal{C}$ to be isomorphic to an object of pro-$SE(\mathcal{C})$ (respectively, pro-$SM(\mathcal{C})$). As an application, we give conditions under which objects of pro-categories are stable.

Article information

Source
Missouri J. Math. Sci., Volume 23, Issue 2 (2011), 173-181.

Dates
First available in Project Euclid: 11 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1321045145

Digital Object Identifier
doi:10.35834/mjms/1321045145

Mathematical Reviews number (MathSciNet)
MR2920064

Zentralblatt MATH identifier
1251.18002

Subjects
Primary: 16B50: Category-theoretic methods and results (except as in 16D90) [See also 18-XX]

Citation

Al Shumrani, M. A. Categories with Strong Monomorphic Strong Coimages. Missouri J. Math. Sci. 23 (2011), no. 2, 173--181. doi:10.35834/mjms/1321045145. https://projecteuclid.org/euclid.mjms/1321045145


Export citation